# SDR AALA202204053356

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,917 hours, 14,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FLASHLIGHT FORWARD FLIGHT ATTENDANT STATION DOES NOT TEST. REMOVED AND REPLACED FLASHLIGHT AND ASSEMBLY WITH NEW SERVICEABLE PER AMM 26-64-00.
